# SDR SWIA200922949

- Difficulty date: October 21, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 19,024 hours, 16,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND TO LAST CEILING EMERGENCY LIGHT INOP.  (FLT 5897)  RELAMPED EMERGENCY LIGHT.
